# SDR 0203029975

- Difficulty date: July 15, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N90S
- Make and model: Doug DC-9-31
- Aircraft serial: 47244
- Aircraft time: 81,917 hours, 92,348 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Hck in ATL Maintenance Base, the LH side of the verticle stabilizer attach angle (aft) was found cracked at station 1100. Repaired per EA 99-190557.
